Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
josh987

Why am i getting flakiness now!?

Recommended Posts

I started my regimen 2 weeks ago, working fine, a few days ago i started getting flakes on my chin, which is wierd because it should be worse at the start, however at the start i had no flakes, and now im getting flakes all over, why would i be getting them now, not at the start, and what can i do to help this?

My Regimen is below, i have been using 2 full pumps of bp right from the start, because i swopped from a 10% benzoyl peroxide to this regimen.

thanks

Link to comment
Share on other sites

Even if your were using a higher percentage BP before, your skin needs time to adjust to the amount of BP that The Regimen calls for. That is why the instructions say to start with a small amount and gradually work your way up to the full two pumps.

Rushing into the full amount of BP does more harm than good, because your skin isn't able to handle that much BP that fast.

Decrease the amount of BP you're using to half a pump and give your skin time to recover before attempting to increase the dosage slowly. It should take you about a month or two to get to the full two pumps.

In the meantime, try adding some jojoba oil to your moisturizer to help with the dryness and flaking.

And please, in the future, follow the directions precisely to avoid any unnecessary complications.

Link to comment
Share on other sites

I agree with C'est...too many people think that they can skip ahead to the full amount just because they've used BP before. This is a critical mistake. Also, you should not be using AHA until you've been on the Regimen for at least a month. It will only irritate your skin this early and give you more acne. I suggest that you thorougly read through Dan's instructions a few more times before you go any further.

Link to comment
Share on other sites

Dacha's right. I didn't even see that you're using AHA. You need to wait and let your skin adjust to the BP before you add in the AHA. Your skin is going to be going through enough while it's adjusting. Adding the AHA in too soon can be too harsh for your already-irritated skin. There's a reason Dan says to wait on the AHA.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×